# SDR YENA20150901406

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 39,109 hours, 13,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHT TEST FAILED "EXIT LOGO EMERGENCY R".  R & R EMERGENCY LIGHT AND HARNESS AT SEAT 3ABC IAW AMM 33-51-19 AND ESPM 20-32-30.  OPS CHECKED GOOD IAW AMM 33-51-00.
